MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION SYSTEM; LUMBAR INTERVERTEBRAL BODY FUSION DEVICE

INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION SYSTEM; LUMBAR INTERVERTEBRAL BODY FUSION DEVICE
Model Number ASY-00034
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/02/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The company was made aware that the patient was scheduled for a revision surgery due to pseudarthrosis.It was reported that during the index surgery, full implant deployment did not occur; and the surgeon removed the shim component, but left the shell component in the disc space.During the revision surgery the shell component was removed successfully.The explanted shell was not returned to the company for evaluation.

Brand Name
FLAREHAWK INTERBODY FUSION SYSTEM
Common Device Name
LUMBAR INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens, fl
MDR Report Key9914565
Report Number3012797630-2020-00002
Device Sequence Number11470100
Product Code MAX
UDI-Device Identifier00810004723474
UDI-Public(01)00810004723474(10)04190111
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberASY-00034
Device Catalogue NumberFHPACS0023SB
Device Lot Number04190111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2020
Initial Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR